# SDR AWXA200601396

- Difficulty date: July 12, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 56,870 hours, 39,237 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546486129
- Condition: Debonded
- Location: Lt Te Flaps
- Part time: 56,870 hours, 39,237 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND LT T/E INBD MIDFLAP WEDGE IS DISBONDED AT DENT MARK PNL 7220.  MAINTENANCE REPAIRED DISBONDED DENT ON LT T/E MIDFLAP WEDGE IAW B737-300 SRM 51 - 70 - 10 - 2RY FIG 201.
